# SDR R61A2022031500207

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 11,582 hours, 7,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003331
- Condition: Inoperative
- Location: Zone 100
- Part time: 35,371 hours, 26,700 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY LIGHT BATTERY FAILED FUNCTIONAL CHECK. R&R AFT RH INBOARD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
